# SDR FDEA201212114280

- Difficulty date: December 11, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 89,717 hours, 33,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Failed
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UNABLE TO BE CLOSED FROM THE OUTSIDE, THE  EXTERNAL HANDLE WON`T COME OUT TO THE FULLY FLARED (BUTTERFLY) POSITION.    REPLACED CAM FOLLOWER BEARINGS IN EXTERIOR HANDLES IAW MM 52-11-13-2, PROCEDURE E, THROUGH  (R). TO SUPPORT FITTING NR 16.   DOOR HANDLE INSTALLED IAW MM  52-11-13-2.  OPS CHECKED GOOD.
